# SDR 07FDEA01248

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 50,115 hours, 7,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP LOWER SEGMENT UPPER SKIN FOUND PUNCTURED.  LT WING I/B FLAP LOWER SEGMENT REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG 35, VOL I AND FEDEX EA 1-5750-106610, WINGS TRAILING EDGE AND TRAILING EDGE DEVICES, LT INBD FLAP   UPPER SKIN REPAIR.  CLASSIFIED AS A MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
